# SDR DALA1030791602

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 55,433 hours, 7,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 22AB ARE INOPERATIVE.  MAINTENANCE RE-SEATED A LOOSE CONNECTOR AND THE SYSTEM WAS OPERATIONAL AGAIN.  (2010-D1338) (DL76G103061)
